Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Difficulty in erection. Diabetic for years. Taking medication for hypertension. Can I stop taking BP medication?

Hello, I am a 58 year old male, past 25 years as a diabetic. For the past year or so, I have not been able to achieve an erection as I used to years ago. ( I used to maitain an erection even after ejaculation , next ;) ) My GP has me on blood pressure pills among many others ( as you would assume being diabetic ) Should I try dropping the blood pressure pills and see if that helps? ( Bp usually around 125/70)
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Medicines for blood pressure are given routinely to all diabetics / generally ARB or ACEI / even if the pressure is normal / with a view for for protection of kidneys.
It is not wise to stop them / change them to a different class...

Also consult an andrologist (Urologist) for help in erectile dysfunction..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor